# SDR SWIA202055225

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1015 HAS CORROSION IN MULTIPLE AREAS BETWEEN STGR 25RT TO STGR22LT, MARKED.  C-CHECK RO 1/5/2021.  REPAIRED FRAME FS 1015 BETWEEN STGR 25RT TO STGR22LT, IAW REO 670-53-61-1758 REV - DATE 2020-11-11.  SEE CONTINUATION CARD FOR MORE DETAILS.
